Enumerative geometry of degeneracy loci
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 21 (1988) no. 3, p. 413-454
@article{ASENS_1988_4_21_3_413_0,
     author = {Pragacz, Piotr},
     title = {Enumerative geometry of degeneracy loci},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 21},
     number = {3},
     year = {1988},
     pages = {413-454},
     doi = {10.24033/asens.1563},
     zbl = {0687.14043},
     mrnumber = {90e:14004},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1988_4_21_3_413_0}
}
Pragacz, Piotr. Enumerative geometry of degeneracy loci. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 21 (1988) no. 3, pp. 413-454. doi : 10.24033/asens.1563. http://www.numdam.org/item/ASENS_1988_4_21_3_413_0/

[B-R] A. Berele, A. Regev, Hook Young Diagrams With Applications to Combinatorics and to Representation Theory of Lie Superalgebras (Adv. in Math., Vol. 64, pp. 118-175, 1987). | MR 88i:20006 | Zbl 0617.17002

[B-H] B. Boe, H. Hiller, Pieri Formula for SO2n + 1/Un and Spn/Un (Adv. in Math., Vol. 62, pp. 49-68, 1986). | MR 87k:14058 | Zbl 0611.14036

[F] W. Fulton, Intersection Theory, Springer Verlag, 1984. | MR 85k:14004 | Zbl 0541.14005

[G-G] M. Golubitsky, V. Guillemin, Stable Mappings and their Singularities (Graduate Texts in Math., Vol. 14, Springer-Verlag, 1973). | MR 49 #6269 | Zbl 0294.58004

[H-T] J. Harris, L. Tu, Chern Numbers of Kernel and Cokernel Bundles (Invent. Math., Vol. 75, pp. 467-475, 1984). | MR 86j:14025 | Zbl 0542.14015

[H] F. Hirzebruch, Topological Methods in Algebraic Geometry (Grundlehren der Math., Wissenschaften, Vol. 131, 1956, Third Enlarged, Springer-Verlag, 1966). | MR 34 #2573 | Zbl 0376.14001

[J-L-P] T. Jozefiak, A. Lascoux, P. Pragacz, Classes of Determinantal Varieties Associated with Symmetric and Antisymmetric Matrices (Izwiestja A.N. S.S.S.R., Vol. 45, N° 9, pp. 662-673, 1981). | MR 83h:14044 | Zbl 0471.14028

[K-L] G. Kempf, D. Laksov, The Determinantal Formula of Schubert Calculus (Acta Math., Vol. 132, pp. 153-162, 1974). | MR 49 #2773 | Zbl 0295.14023

[L-L-T] D. Laksov, A. Lascoux, A. Thorup, On Giambelli's Theorem on Complete Correlations, to Appear in Acta Mathematica. | Zbl 0695.14023

[L] A. Lascoux, Puissances extérieures, déterminants et cycles de Schubert (Bull. Soc. Math., France, Vol. 102, pp. 161-179, 1974). | Numdam | MR 51 #529 | Zbl 0295.14024

[L-S] A. Lascoux, M. P. Schützenberger, Formulaire raisonné de fonctions symétriques, prépublication de l'Université Paris VII, 1985.

[M] I. G. Macdonald, Symmetric Functions and Hall Polynomials, Oxford Univ. Press, 1979. | MR 84g:05003 | Zbl 0487.20007

[Mo] A. Morris, A Note on the Multiplication of Hall Functions (J. London Math. Soc., Vol. 39, pp. 481-488, 1964). | MR 29 #5897 | Zbl 0125.01702

[Po] I. R. Porteous, Simple Singularities of Maps, Proc. Liverpool Singularities Symposium I (Lecture Notes in Mathematics, Vol. 192, pp. 286-307, 1971). | MR 45 #2723 | Zbl 0221.57016

[P1] P. Pragacz, Determinantal Varieties and Symmetric Polynomials (Functional Analysis and Its Applications, Vol. 21, N° 3, pp. 89-90, 1987). | MR 90h:14072a | Zbl 0633.14029

[P2] P. Pragacz, A Note on Elimination Theory (Proc. Kon. Ned. Akad. van Wetensh., Vol. A 90 (2) (= Indagationes Math., Vol. 49 (2)), pp. 215-221, 1987). | MR 88m:12003 | Zbl 0632.12002

[P3] P. Pragacz, Algebro-Geometric Applications of Schur S- and Q-Polynomials (in preparation in Séminaire d'Algèbre Dubreil-Malliavin 1987-1988, Springer Lecture Notes in Math.). | Zbl 0783.14031

[S] H. Schubert, Allgemaine Anzahlfunctionen für Kegelschnitte, Flöchen und Röume zweiten Grades in n Dimensionen (Math. Ann., Vol. 45, pp. 153-206, 1894). | JFM 25.1038.03

[Sch] I. Schur, Uber die Darstellung der Symmetrischen und den Alternierenden Gruppe durch Gebrochene Lineare Substitutionen (Journal für die reine u. angew. Math., Vol. 139, pp. 155-250, 1911). | JFM 42.0154.02

[St] R. P. Stanley, Problem 4 in Problem Session, Combinatorics and Algebra (Contemporary Mathematics, A.M.S., Vol. 34, 1984). | MR 86i:22026

[T] R. Thom, Les ensembles singuliers d'une application différentiable et leurs propriétés homologiques, Séminaire de Topologie de Strasbourg, (December 1957).